# SDR AALA202307144139

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A320*
- Aircraft serial: 6711
- Aircraft time: 24,079 hours, 9,636 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6773F010000
- Part serial: 677314561
- Condition: Warning Message
- Location: Zone 400 - Nac/P
- Part time: 17,563 hours, 6,905 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW . ON DEPARTURE CLIMB RECEIVED ECAM MESSAGE FOR AIR ENGINE 1 BLEED ABNORMAL PRESSURE. FLIGHT CREW ACCOMPLISHED THE ECAM ACTIONS AND LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED #1 ENGINE HIGH PRESSURE BLEED VALVE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
